# SDR USAA2011101400005

- Difficulty date: September 22, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53470410208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FUSELAGE SKIN PANEL AT FR63 + 8 INCHES & BETWEEN S41L TO S42L.  REPAIRED FUSELAGE SKIN PANEL AT FR63 + 8 INCHES & BETWEEN S41L TO S42L IAW EA 133806.
